MathSciNet Relay Station
MathSciNet bibliographic data
MR589161 (82b:58017) 58C20 (46G05 47H20)
Graff, Richard A. A variant of the chain rule for differential calculus. Proc. Amer. Math. Soc. 81 (1981), no. 1, 155–156.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement